Hello, I am a 17 year old girl. A few weeks ago before thanksgiving (about three+ weeks ago) I came down with what I thought was bronchitis. I went to the doctor and he gave me an antibiotic called azithromycin. I have been on this medication three times in 2012, as I seem to get bronchitis a lot. (Once in feb, July and mid November) I was experiencing an awful cough, chills and a lot if mucus, no fever. Earlier this year I also received the flu shot. On these meds, I noticed that I would have to run to the bathroom- a lot. So, about three days into taking these meds it came as no surprise that I was experiencing diahrrea. It wasn't painful or anything, no cramps, just running to the bathroom a lot. I figure that once I was off the meds I would be fine again. I ended up not taking the last half dose of these meds because they were really wrecking my stomach, so I stopped. A few days later I was still experiencing diahrrea and it was pretty bad, then it stopped. The next day about five days after I stopped the meds I noticed that after eating, I would experience a stomach ache. It began to take a toll on me and every time I would eat, I would get a sore sensation in my stomach. I was afraid to eat, so I ate very little. Still, I had stomach aches but the stool seemed to be getting more normal. About a week ago, the stomach aches seemed to subside but I would get severely dizzy with occasional stomach cramps. When I got dizzy the nausea returned, but no vomiting ever occurred. Finally I went back to the doctor, and he perscribed me Zantac to help with the occasional acid reflux I mentioned to him. He told me it was just a stomach bug. However, when I got home the nausea worsened and I felt worse than ever. My head was dizzy and there was severe pressure in my temples. I felt like I was getting motion sickness from my own motion. The following Saturday my mother suspected that I had caught something else, maybe a milder strain of the flu and advised me to take two sudafed every four hours to help with my head pressure. Meanwhile the nausea was almost gone so I stopped taking the Zantac. On Sunday, I felt better than I had in weeks and felt almost new again with the occasional temple pressure. Monday almost went completely symptom free, minus the fact that I overworked myself in one of my classes and stressed myself out to the point where I felt dizzy again. Today, it is Tuesday and this morning while taking my two sudafed I noticed my stomach hurt AGAIN, similar to the feelings I felt a week ago. I took the medication with food. I brushed off, but at lunch time, I ate some crackers and soda but still felt nauseous. (I do not have the healthiest diet but since these symptoms I have tried to improve it) By dinner I decided that I couldn't eat because literally everything I put in my stomach it would hurt. I have been very burpy over the weekend as well, but have been unable to burp. If I do, I feel as though acidy food comes up with it. Today it was worse than ever. I decided that maybe it was the acid reflux making my stomach upset so I took two tbs of Zantac and it seemed to help, although my stomach still feels a little weird and my dizziness is starting to return. I do not know how much longer I can go like this. I've been sick for a month now. I'm not convinced this is just the flu, just a bug or just stressed. I'm kind of scared I picked up c diff, which I know can possibly be the result of taking an antibiotic. I also know of a close relative having a gall bladder removed. I'm not sure what to do anymore. This is the worst sickness I've ever had and I'm just tired of it. I can't eat or sleep because I'm so worried about my health. I have lost weight and missed several days of school. It's my senior year and yes, stress is high right now but I do not believe that stress is a factor of my illness. I also doubt that I'm just being paranoid. I'm just hoping my stomach is inflamed from the antibiotics, if anyone has any answers please let me know. Thank you.